Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A general Ramsey product theorem


Authors: R. L. Graham and J. H. Spencer
Journal: Proc. Amer. Math. Soc. 73 (1979), 137-139
MSC: Primary 05C55
MathSciNet review: 512076
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Call a family $ \mathcal{F}$ of subsets of a set U Ramsey if no partition of U into finitely many parts can split every $ F \in \mathcal{F}$. We show that under very general conditions an arbitrary collection of Ramsey families in fact has a much stronger uniform Ramsey property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C55

Retrieve articles in all journals with MSC: 05C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0512076-0
PII: S 0002-9939(1979)0512076-0
Keywords: Ramsey's Theorem, partitions
Article copyright: © Copyright 1979 American Mathematical Society